# SDR SIMA2018042308001

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS HAD A BARE WIRE SHOWING, AND A BROKEN WIRE AT RESISTOR. REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-00, OPS CHECKED GOOD.
